Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Breathing problem, related to heart?

Is there a charge? My grand daughter is a student at Ross University in the Caribbean. They have almost no medical care for them there. She has been having trouble breathing for many weeks. She hasn t mentioned any doctors there who can do anything for the students. She is going to try to come home if her breating doesn t get better soon. I read online that there could be a problem with the heart . They don t allow the students to have any medications there. Not even aspirin . Is there anything that we can suggest for her to do?
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, breathlessness for few weeks could be due to allergic bronchitis/LRTI. but it is associated with other complaints like fever, cough with expectoration, wheeze... cardiac breathless associated with palpitation.she should see physician for ruling out cardiac or respiratory breathlessness.
Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor